Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from a heavy growth of citrobacter freundii in my private area. Tell me the proper medication

My name is steve.34 years old.6 feet tall and weighing 84kg. i`ve been suffering from burning sensation around my private part for over six months.i did a sexual health check and my blood culture results indicate heavy growth of citrobacter freundii .i was given ceftriazone combined with gentamicin but symptoms have not improved after 3 days of treatment.please advise.
Asked On : Sat, 2 Jul 2011
Answers:  1 Views:  553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response

Hi Steve
Welcome to HealthcareMagic.
Antibiotic therapy shows results after completing the prescribed course.I advise you to follow the treatment regularly and do not skip any of dose of antibiotics.After completing the prescribed dosage , if there is no favorable improvement , you should revisit your doctor for change of doctor.
Take care
Answered: Sat, 2 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor